# SDR 99ZZZX3681

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N411MX
- Make and model: Bag JETSTM3101
- Aircraft serial: 660
- Engine: Garrtt TPE33110U
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 31028501
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE CRACKED DUE TO RESONANT VIBRATION SET UP BY STARTER/GENERATOR.
